# SDR 01FDEA01072

- Difficulty date: December 17, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Stringer
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB NR 7 STR LT IS CHAFED 3 INCHES FRONT OF SLIDING SEAT TRACK.  REPAIRED CHAFFED AREA OF VERTICAL FIN STR 7 MID SPAR  STA 229 PER SRM 55-30-06 FIG 3 PER FEDEX EA NR 7-5530-54129.
